# SDR SWAA2019042631893

- Difficulty date: March 27, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H SHIELD AFT OF CARGO DOOR HAS AREAS OF CORROSION BS 8477 TO BS867 RBL 23, WL156           /  REMOVED AND REPLACED SHIELD PER SRM
